Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 45, Number 2
HTML articles powered by AMS MathViewer

The cohomology rings of certain finite permutation representations
James V. Blowers PDF
Proc. Amer. Math. Soc. 45 (1974), 157-163
The nonvanishing of certain character sums
S. Ullom PDF
Proc. Amer. Math. Soc. 45 (1974), 164-166
Some inequalities for the multiplicator of a finite group. II
Michael R. Jones PDF
Proc. Amer. Math. Soc. 45 (1974), 167-172
Semihereditary polynomial rings
Victor P. Camillo PDF
Proc. Amer. Math. Soc. 45 (1974), 173-174
On semiprime Jordan rings $H(R)$ with ACC
Daniel J. Britten PDF
Proc. Amer. Math. Soc. 45 (1974), 175-178
A Galois connection for reduced incidence algebras
Robert L. Davis PDF
Proc. Amer. Math. Soc. 45 (1974), 179-184
Nonnegative idempotent matrices
Ralph DeMarr PDF
Proc. Amer. Math. Soc. 45 (1974), 185-188
The DAD theorem for arbitrary row sums
Richard A. Brualdi PDF
Proc. Amer. Math. Soc. 45 (1974), 189-194
Diagonal equivalence to matrices with prescribed row and column sums. II
Richard Sinkhorn PDF
Proc. Amer. Math. Soc. 45 (1974), 195-198
Multipliers vanishing at infinity for certain compact groups
Alessandro Figà-Talamanca PDF
Proc. Amer. Math. Soc. 45 (1974), 199-203
Two characterizations of linear Baire spaces
Stephen A. Saxon PDF
Proc. Amer. Math. Soc. 45 (1974), 204-208
Steinhaus type theorems for summability matrices
I. J. Maddox PDF
Proc. Amer. Math. Soc. 45 (1974), 209-213
Note on a Volterra integro-differential equation system
Dennis G. Weis PDF
Proc. Amer. Math. Soc. 45 (1974), 214-216
Gleason parts and certain counterexamples in the big disc context
J. P. Milaszewicz PDF
Proc. Amer. Math. Soc. 45 (1974), 217-222
On the extreme points of some sets of analytic functions
John G. Milcetich PDF
Proc. Amer. Math. Soc. 45 (1974), 223-228
Trace class perturbations of isometries and unitary dilations
Richard W. Carey PDF
Proc. Amer. Math. Soc. 45 (1974), 229-234
An extension of the Hausdorff-Young theorem
Robert M. Young PDF
Proc. Amer. Math. Soc. 45 (1974), 235-236
Global geometry of polygons. I: The theorem of Fabricius-Bjerre
Thomas F. Banchoff PDF
Proc. Amer. Math. Soc. 45 (1974), 237-241
Reversing the Ahlfors’ estimate
Andrew J. Sommese PDF
Proc. Amer. Math. Soc. 45 (1974), 242-244
Zero-one laws for stable measures
R. M. Dudley and Marek Kanter PDF
Proc. Amer. Math. Soc. 45 (1974), 245-252
Summability methods for independent identically distributed random variables
Tze Leung Lai PDF
Proc. Amer. Math. Soc. 45 (1974), 253-261
On the classification of knots
Kenneth A. Perko PDF
Proc. Amer. Math. Soc. 45 (1974), 262-266
A generalization of Banach’s contraction principle
Lj. B. Ćirić PDF
Proc. Amer. Math. Soc. 45 (1974), 267-273
On compact$^{\ast }$ spaces and compactifications
Sergio Salbany PDF
Proc. Amer. Math. Soc. 45 (1974), 274-280
Separable Menger-regular Hausdorff curves are metrizable
J. L. Cornette PDF
Proc. Amer. Math. Soc. 45 (1974), 281-284
A characterization of the connectivity of a manifold in terms of large open cells
R. Richard Summerhill PDF
Proc. Amer. Math. Soc. 45 (1974), 285-290
Some formulas in the Steenrod algebra
F. P. Peterson PDF
Proc. Amer. Math. Soc. 45 (1974), 291-294
Enumeration of posets generated by disjoint unions and ordinal sums
Richard P. Stanley PDF
Proc. Amer. Math. Soc. 45 (1974), 295-299
Summability methods fail for the $2^{n}th$ partial sums of Fourier series
D. J. Newman PDF
Proc. Amer. Math. Soc. 45 (1974), 300-302
The Zygmund condition for polygonal approximation
D. J. Newman PDF
Proc. Amer. Math. Soc. 45 (1974), 303-304
Exhausting an area with discs
P. Erdős and D. J. Newman PDF
Proc. Amer. Math. Soc. 45 (1974), 305-308
The range of a vector-valued measure
Kurt Helmes PDF
Proc. Amer. Math. Soc. 45 (1974), 309-310
Another proof of Szegő’s theorem for a singular measure
Finbarr Holland PDF
Proc. Amer. Math. Soc. 45 (1974), 311-312
On direct sums of reductive operators
Thomas P. Wiggen PDF
Proc. Amer. Math. Soc. 45 (1974), 313-314